Contact Us

Orphenadrine citrate, Aspirin & Caffeine - Norgesic

Orphenadrine citrate, Aspirin & Caffeine - Norgesic - 3M Pharmaceuticals

Price:

€9.00  €8.00
Save: 11% off

Qty:
Buy 5 or more for €7.60 eachSave: 5% off
Buy 10 or more for €7.36 eachSave: 8% off

Orphenadrine citrate, Aspirin & Caffeine - Norgesic by 3M Pharmaceuticals details:

30 tablet(s), each tablet contains 485 mg of Orphenadrine citrate 35 mg, Aspirin 450 mg, Caffeine
Total tablet(s) per one order unit: 30 tablet(s)
1 tablet contains: 485 mg
Total mg per one order unit: 14550 mg
Active substance: Orphenadrine citrate 35 mg, Aspirin 450 mg, Caffeine
Alternative names: Orphenadrine citrate, Aspirin, Caffeine, Norgesic, Norgesic Forte
Instructions for Orphenadrine citrate, Aspirin & Caffeine - Norgesic
Additional information about Orphenadrine citrate, Aspirin & Caffeine - Norgesic

Manufacturer page: Orphenadrine citrate, Aspirin & Caffeine - Norgesic

Orphenadrine citrate, Aspirin & Caffeine - Norgesic by 3M Pharmaceuticals description:

Norgesic from 3M is used, along with rest, physical therapy, and other measures, for the relief of mild to moderate pain of severe muscle disorders. The usual dose of Norgesic from 3M is 1 to 2 tablets taken 3 or 4 times a day.

Reviews

Be the first to write a review. Write a Review

Qty Discounts Off Price
1-4
€8.00
5-9
€7.60
10+
€7.36